Vol. 90, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Asymptotic centers and nonexpansive mappings in conjugate Banach spaces

Teck Cheong Lim

Vol. 90 (1980), No. 1, 135–143
Abstract

This paper concerns fixed point theorems for nonexpansive mappings in conjugate Banach spaces. An example shows that there exist fixed-point-free affine isometries on weak compact convex sets. Asymptotic centers of decreasing net of founded sets in l1 are shown to be compact and a common fixed point theorem for left reversible topological semigroup of nonexpansive mappings in l1 is given.

Mathematical Subject Classification 2000
Primary: 47H09
Secondary: 46B99, 47H10
Milestones
Received: 4 October 1979
Revised: 2 November 1979
Published: 1 September 1980
Authors
Teck Cheong Lim